# SDR ABXA20150224020

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 173T13021
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO SKIN ANGLE LT OTBD END CRACKED, ACCESS THROUGH PANEL 324AL.  REMOVED ANGLE, FABRICATED NEW ANGLE IAW DWG 173T1302 FROM 2024-T3 .040.  PERFORMED HFEC INSPECTION.  INSTALLED NEW ANGLE IAW SRM 5140-02.  SDR INFO, CRACKED 1.900", PN 173T1302-1, SN N/A, PART NAME ANGLE, FS LOCATION ON ACFT FS 1725.5 TO 1746.5, STRINGER & WS LOCATION ON ACFT, STRINGER 2L TO 2R.  ACFT WAS GNDED.
